Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Citalopram Side Effects.

Citalopram Side Effects.

My doctor has prescribed me citalopram. I've been taking it for 3 days, he said that it takes around 2 weeks to kick in. The problem is although I've only taken it 3 times it's making me feel more unwell. I've been feeling sick, loss of appetite, getting nightmares and getting the shakes. Has anyone else suffered with these side affects and continued with it to get full effect or stopped and got prescription changed?

A MyFibroTeam Member said:

Hi I've been taking Citalopram for a few years now, but I did have a rough time with it to begin with. It took about 3 mths for side effects to completely calm down but for me it was worth it

posted over 5 years ago
A MyFibroTeam Member said:

I use the FDA website, on the left side of the site, you click on medications, then type in what your looking for. I get alot more info on their site than on most other sites.

posted over 5 years ago
A MyFibroTeam Member said:

I would contact your Doctor and describe the symptoms you're having. Sounds like you are having an allergic reaction to the meds.

posted over 5 years ago
A MyFibroTeam Member said:

I have never taken that particular medicine, but you might want to put a call in to your doctor. Perhaps this is normal for this medicine, but I'm not sure I would be able to wait it out. Hopefully, someone else here will have better advice. Good luck and just feel better soon.

posted almost 6 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in